# SDR SWAA000546

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 8,846 hours, 7,550 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER GEAR EXTENSION, A NOISE WAS HEARD ON CAPT''S SIDE, FOLLOWED BY AN ELECTRICAL ODOR.  INSPECTED ACFT LANDING GEAR SYS, ONLY NOTED LOOSE NLG DOOR LINKAGE BOLT, TIGHTENED BOLT PER MM.  OPERATED VARIOUS SYSTEMS ON ACFT, NO DEFECTS FOUND.
